# SDR MASA2009080900255

- Difficulty date: August 9, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 24,833 hours, 19,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH FLT 7084 SAV - IAD  CAPT FOUND ALL EMERGENCY LIGHTS INOP ON ACCEPTANCE CHECK.  CAPT CHARGED THE BATTERIES AND FOUND ALL EMERGENCY LIGHTS OPS GOOD.
